Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itching in penis. On sugar tablet. Is it a result of sexual activity?

Hello Dr. Chandan ji.. this is suresh ,, one month back i had mingled with one lady with out any precautions.. now frm 2-3 days back i am getting ittching sensation on my penis .. and today i visited the doctor nd he suggested me the kefotax -o 200 mg tablets for mrng nd evening .. and syscan 150 for at night for 4 days.. nd he also gave me some sugar tablets to use it before meals.. wths the problem behind this medicine.. can u suggest me.. if i take this medicine can i cure my rashes on my penis.. permanently..
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
acquired Fungal infection of the genitals termed as Muco Cutaneous Candidiasis due to unprotected sex.

Please take anti fungal medication like Fluconozole orally twice daily along with topical anti fungal jelly like Daskyl for application over glans and foreskin.

Continue taking medication to keep your diabetes under control.

Ensure to clean your genitals with warm water twice daily.
Dr.Patil.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor